# SDR CALA2015022700128

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 23,423 hours, 7,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT R2 DOOR IS INOPERATIVE.  REPLACED EXTERIOR EMER LIGHT BULB AT R2 DOOR.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
